MAUDE Adverse Event Report: IMMUCOR, INC. IMMULINK; SOFTWARE, BLOOD BANK, STAND ALONE

IMMUCOR, INC. IMMULINK; SOFTWARE, BLOOD BANK, STAND ALONE
Catalog Number 0064327
Medical Device Problem Codes Computer Software Problem (1112); Patient Data Problem (3197)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An immucor specialist employee assessed the software in question on (b)(6) 2018 and confirmed that the date of birth demographic information is indeed carried over from the previous sample, but the immucor specialist employee was able to establish that no other demographic information is carried over.To clarify, this issue happens when a sample that does not have patient demographics is scanned into the qiacube worklist in immulink software following a sample that does have patient demographics.(b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported a label generated from immulink software that contained the wrong patient demographic information.

Brand Name
IMMULINK
Common Device Name
SOFTWARE, BLOOD BANK, STAND ALONE
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7348974
Report Number1034569-2018-00071
Device Sequence Number61947
Product Code MMH
UDI-Device Identifier10888234001034
UDI-Public10888234001034
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK150333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Catalogue Number0064327
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1